MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATION INSTRUMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVIGATION INSTRUMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734678
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.A manufacturer representative went to the site to test the equipment.It was reported that the instruments will be replaced.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.The awl was returned to the manufacturer for analysis.Analysis found that the returned instrument had impact marks at the back end causing fit issues with mating trackers as reported.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system during a sacroiliac and thoracolumbar procedure.It was reported that all the parts of the nav lock set were unable to be attached smoothly.The procedure was completed with the use of navigation.The surgery was completed with no delay and no patient injury.

Brand Name
NAVIGATION INSTRUMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key7996762
Report Number1723170-2018-05307
Device Sequence Number289555
Product Code OLO
UDI-Device Identifier00613994870049
UDI-Public00613994870049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734678
Device Catalogue Number9734678
Device Lot Number161010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2017
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1